Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Spectral theory of generalized Toeplitz operators


Authors: R. G. Douglas and Carl Pearcy
Journal: Trans. Amer. Math. Soc. 115 (1965), 433-444
MSC: Primary 46.65; Secondary 47.25
MathSciNet review: 0199706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 47.25

Retrieve articles in all journals with MSC: 46.65, 47.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0199706-5
PII: S 0002-9947(1965)0199706-5
Article copyright: © Copyright 1965 American Mathematical Society